Connect with others who understand.

sign up log in
About MyDepressionTeam
Real members of MyDepressionTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Wellbutrin. Negative Effects For Anyone Else!?

Wellbutrin. Negative Effects For Anyone Else!?

Hi. I'm really needing support right now Has anyone here had a really negative effect(s) on Wellbutrin ER? I'm experiencing weight gain, crying ( I am not someone that cries unless I'm angry or severely depressed). I feel empty, like I'm nothing. The first part of the year I was doing well, lost weight, cut bad food out of my diet. But ever since my third month on this I've gone back to eating too much and then guilt and I relapsed back into sh after three months without it. I've gone off of… read more

A MyDepressionTeam Member said:

I was on Wellbutrin many years ago and it worked. I was put on it last fall and the 2 weeks on it were awful, not sleeping, headaches, upset stomach and loose stool, generally felt miserable and it didn’t help my mood at all. Was taken off it and take ciraplex and trazadone for sleeping. I don’t take the trazadone much now as I got a weighted blanket and it is helping my sleep

posted over 2 years ago
A MyDepressionTeam Member said:

Ive been on Wellbutrin for 3 weeks and Im feeling very badly. Ive been very fearful in the past few days to go out of the house. I feel like I cant go on.

posted over 2 years ago
A MyDepressionTeam Member said:

Hey there. I was on the same medication for a while. I dont recall any weight gain but i do know it gave me fainting spells and small seizures as that specific medication reduces our natural ability agaisnt seizures. I lost my drivers liscence for 18 months because of those spells and was waitting to see a neurologist. My family doctor did not figure out it was the medication. Once i saw the neurologist...he said" it s the medication. Get weened off of it. Here s your drivers liscence back". I have never had an episode since. I caution people on this medication as this can happen to anyone. God forbid a person is driving and has a fainting spell or seizure. I fainted...fell..cut myself and hurt my head. Ambulance was called as i was unconcious for a time. Just beware..to you or anyone reading this...if u have any symptoms of fainting or seizures and u were not like this b4..it very well could be this medication!!

posted over 2 years ago
A MyDepressionTeam Member said:

I was on it as a teen and it did make me gain weight. My grandma said your getting chunky. So I stopped taking it because i was anorexic. I felt that was my only choice i had. And about a couple months latter, I started having seizures. Just be careful

posted about 3 years ago
A MyDepressionTeam Member said:

I'm on the Sri. I have the same side effects you described. I hate the weight gain and being overly emotional.

posted about 3 years ago
Already a Member? Log in